MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDLC3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN

ROCHE DIAGNOSTICS LDLC3; SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Catalog Number 08057966190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for ldlc3 on a cobas c 503 analytical unit.The initial result was 19.4 mg/dl.The sample was repeated due to a request from the clinician.The repeat result was 127 mg/dl.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The c503 analyzer number was 2058-03.
 
Additional Manufacturer Narrative
No further data was provided by the customer.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LDLC3
Common Device Name
SYSTEM, TEST, LOW DENSITY, LIPOPROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17998131
Report Number1823260-2023-03419
Device Sequence Number5847018
Product Code MRR
UDI-Device Identifier07613336121375
UDI-Public07613336121375
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K012287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057966190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown